# SDR AALA20060089

- Difficulty date: January 17, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFW - EMERGENCY ESCAPE PATH LIGHTING IN FIRST CLASS, BUSINESS CLASS AND AT RIGHT AND LEFT NUMBER 1 DOOR INOPERATIVE.  REPLACED PATTERY PACK FOR EMERGENCY ESCAPE PATH LIGHTING IN FIRST CLASS, BUSINESS CLASS, AND AT RIGHT AND LEFT HAND NUMBER 2 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
